Preview

Чебышевский сборник

Расширенный поиск

О размере множества произведения множеств рациональных чисел

https://doi.org/10.22405/2226-8383-2020-21-1-357-363

Полный текст:

Аннотация

For the first time  in the article [1] was established non-trivial lower bounds on the size of the set of products of rational numbers, the numerators and denominators of which are limited to a certain quantity $Q$. Roughly speaking, it was shown that the size of the product deviates from the maximum by no less than $$\exp \Bigl\{(9 + o(1)) \frac{\log Q}{\sqrt{\log{\log Q}}}\Bigl\}$$ times. In the article [7], the index of $ \log{\log Q} $ was improved from $ 1/2 $ to $ 1 $, and the proof of the main result on the set of fractions was fundamentally different. This proof, its argument was based on the search for a special large subset of the original set of rational numbers, the set of numerators and denominators of which were pairwise mutually prime numbers. The main tool was the consideration of random subsets. A lower estimate was obtained for the mathematical expectation of the size of this random subset. There, it was possible to obtain an upper bound for the multiplicative energy of the considered set. The lower bound for the number of products and the upper bound for the multiplicative energy of the set are close to optimal results. In this article, we propose the following scheme. In general, we follow the scheme of the proof of the article [1], while modifying some steps and introducing some additional optimizations, we also improve the index from $1/2$ to $1-\varepsilon$ for an arbitrary positive $\varepsilon>0$.

Об авторе

Юрий Николаевич Штейников
Федеральный научный центр «Научно-исследовательский институт мистемных исследований РАН»
Россия
кандидат физико-математических наук


Для цитирования:


Штейников Ю.Н. О размере множества произведения множеств рациональных чисел. Чебышевский сборник. 2020;21(1):357-363. https://doi.org/10.22405/2226-8383-2020-21-1-357-363

For citation:


Shteinikov Yu.N. On the size of the set of the product of sets of rational numbers. Chebyshevskii Sbornik. 2020;21(1):357-363. (In Russ.) https://doi.org/10.22405/2226-8383-2020-21-1-357-363

Просмотров: 191


Creative Commons License
Контент доступен под лицензией Creative Commons Attribution 4.0 License.


ISSN 2226-8383 (Print)